| Model Number |
205108 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
05/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
Event or Problem Description
After 3 weeks implant just spinned and slight infection #30.